2018 - Volume 2 [Issue 1]

Original Research Article

Modeling of Nigeria’s Economic Growth Rate: A Probability Distribution Fitting Approach

Eke, Charles N., Osuji, George Amaeze, Nwosu, Dozie Felix

DOI: 10.9734/ajpas/2018/v2i124559

Page: 1-17

Bayesian Analysis of a Shape Parameter of the Weibull-Frechet Distribution

Terna Godfrey Ieren, Angela Unna Chukwu

DOI: 10.9734/ajpas/2018/v2i124562

Page: 1-19

Modeling Agricultural Gross Domestic Product of Kenyan Economy Using Time Series

Musyoki M. Ngungu, Ong'ala Jacob, Wawire Noah

DOI: 10.9734/ajpas/2018/v2i124563

Page: 1-12

View All Issues